Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Athanase Papadopoulos
Title: Metric spaces, convexity, and nonpositive curvature
Additional book information: European Math. Soc., Zürich, 2005, xii + 287 pp., ISBN 3-03719-010-8, EUR 48.00

References [Enhancements On Off] (What's this?)

  • 1. L. Ambrosio and P. Tilli, Topics on Analysis in Metric Spaces, Oxford University Press, 2004. MR 2039660 (2004k:28001)
  • 2. P. Auscher, T. Coulhon, and A. Grigoryan, editors, Heat Kernels and Analysis on Manifolds, Graphs, and Metric Spaces, American Mathematical Society, 2003. MR 2041910 (2004k:00018)
  • 3. A. Bellaïche and J.-J. Risler, editors, Sub-Riemannian Geometry, Birkhäuser, 1996. MR 1421821 (97f:53002)
  • 4. J. Cassels, Local Fields, Cambridge University Press, 1986. MR 0861410 (87i:11172)
  • 5. R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Mathematics 242, Springer-Verlag, 1971. MR 0499948 (58:17690)
  • 6. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 0447954 (56:6264)
  • 7. F. Gouvêa, $ p$-Adic Numbers: An Introduction, 2nd edition, Springer-Verlag, 1997. MR 1488696 (98h:11155)
  • 8. J. Heinonen, Calculus on Carnot groups, in Fall School in Analysis, 1-31, Reports of the Department of Mathematics and Statistics 68, University of Jyväskylä, 1995. MR 1351042 (96j:22015)
  • 9. J. Heinonen, Lectures on Analysis on Metric Spaces, Springer-Verlag, 2001. MR 1800917 (2002c:30028)
  • 10. J. Heinonen, Geometric embeddings of metric spaces, Reports of the Department of Mathematics and Statistics 90, University of Jyväskylä, 2003. MR 2014506 (2004i:42018)
  • 11. J. Kigami, Analysis on Fractals, Cambridge University Press, 2001. MR 1840042 (2002c:28015)
  • 12. S. Krantz, Complex Analysis: The Geometric Viewpoint, 2nd edition, Mathematical Association of America, 2004. MR 2047863 (2004m:30001)
  • 13. R. Montgomery, A Tour of Subriemannian Geometries, Their Geodesics and Applications, American Mathematical Society, 2002. MR 1867362 (2002m:53045)
  • 14. S. Semmes, An introduction to analysis on metric spaces, Notices Amer. Math. Soc. 50 (2003), 438-443. MR 1960309 (2003m:00004)
  • 15. S. Semmes, An introduction to Heisenberg groups in analysis and geometry, Notices Amer. Math. Soc. 50 (2003), 640-646. MR 1988576 (2004e:22008)
  • 16. S. Semmes, Happy fractals and some aspects of analysis on metric spaces, Publ. Mat. 47 (2003), 261-309. MR 2006486 (2004m:28016)
  • 17. E. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, with the assistance of T. Murphy, Princeton University Press, 1993. MR 1232192 (95c:42002)
  • 18. R. Strichartz, Analysis on fractals, Notices Amer. Math. Soc. 46 (1999), 1199-1208. MR 1715511 (2000i:58035)
  • 19. M. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, 1975. MR 0487295 (58:6943)
  • 20. A. Thompson, Minkowski Geometry, Cambridge University Press, 1996. MR 1406315 (97f:52001)
  • 21. E. Vesentini, Invariant metrics on convex cones, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (1976), 671-696. MR 0433228 (55:6206)
  • 22. N. Varopoulos, L. Saloff-Coste, and T. Coulhon, Analysis and Geometry on Groups, Cambridge University Press, 1992. MR 1218884 (95f:43008)

Review Information:

Reviewer: Stephen Semmes
Affiliation: Rice University
Email: semmes@rice.edu
Journal: Bull. Amer. Math. Soc. 43 (2006), 435-438
MSC (2000): Primary 51-02, 52-02, 53-02
Published electronically: April 19, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society